MAUDE Adverse Event Report: enableCV, LLC enableCV Thin-Flex¿ Single Stage Venous Drainage Cannula; Catheter, cannula and tubing, vascular, cardiopulmonary bypass

enableCV, LLC enableCV Thin-Flex¿ Single Stage Venous Drainage Cannula; Catheter, cannula and tubing, vascular, cardiopulmonary bypass
Model Number TF024O90
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
enableCV Thin-Flex¿ Single Stage Venous Drainage Cannula
Common Device Name
Catheter, cannula and tubing, vascular, cardiopulmonary bypass
Manufacturer (Section D)
enableCV, LLC
6967 s. river gate dr
ste 104
midvale UT 84047
Manufacturer (Section G)
enableCV, LLC
6967 s. river gate dr
ste 104
midvale UT 84047
Manufacturer Contact
dannette crooms
6967 s. river gate dr
ste 104
midvale, UT 84047
+1(801)842-4930
MDR Report Key50075735
Report Number3031571797-2026-00020
Device Sequence Number10320135
Product Code DWF
UDI-Device Identifier00840479400716
UDI-Public00840479400716
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF024O90
Device Lot Number463126
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown